# SDR 96FDEA00165

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2), ON STR 27L BS 590 WL 152.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR SPLICE AND SHIM AT BS 590 STR 27L WL 152 PER FEDEX SRM 53-10-3.
